# SDR HNAA2024062600493

- Difficulty date: June 24, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 42,564 hours, 38,420 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS STUCK AT 9. WITH FLAPS FAIL ON EICAS.  MESSAGE FLAP LT TRANS FAIL IAW FIM 27-51-00-810-816-A. FOUND LT FLAP VELOCITY SENSOR C/P 3 REVOLUTIONS LOOSE, TIGHTENED PLUG AND CHECKED ALL PLUGS IN FLAP DRIVE SYSTEM OPS CK PER MM 27-51-00-700-801-A. OPS CHECK GOOD NO MESSAGES ON EICAS OR CMC, OK FOR SERVICE.
